Popular Pages

Results 1 to 9 of 9

Thread: Synthroid - to take or not to take during HCG shots?

  1. #1
    Senior Member
    Join Date
    Jan 2009
    Posts
    517
    Does anyone take Synthroid while they are taking the HCG shots. I have a friend who wants to start but told me she takes Synthroid. I didn't know what to tell her, as her doctor doesn't believe in the protocol. Should she continue to take it or stop taking it?

  2. #2
    Senior Member mgsondance's Avatar
    Join Date
    Mar 2009
    Location
    Grand Rapids, Michigan
    R/P/M
    P4 of R8, subq injections
    Posts
    16,574
    she should continue
    Buying Hcg: http://hcgdietinfo.com/hcgdietforums/f19/buying-hcg-where-do-i-start-39144/

  3. #3
    Junior Member
    Join Date
    Mar 2009
    Posts
    5
    Don't ever stop taking Synthroid without your Dr's knowledge. My doc's not thrilled about me doing HCG because it's not approved by the FDA for weightloss, but she didn't tell me to stop. I take Synthroid 112mcg daily. No problems....

  4. #4
    Senior Member
    Join Date
    Jan 2009
    Posts
    517
    I didn't think so, so Thank you for your comments.

  5. #5
    Member
    Join Date
    Mar 2009
    Posts
    86
    I am on Armour and would never dream of stopping. My Dr. told me to stay on it and I had no problems. I know Dr S protocol says to stop, but thyroid is not something to play around with in my opinion.

  6. #6
    Member
    Join Date
    Feb 2009
    Posts
    48
    So glad I read the comments above. I too was on Armour and stopped taking it when I started the Protocol. I have not been on it for 4 days now. Thanks for the input, maybe I will resume.

  7. #7
    Member
    Join Date
    Mar 2009
    Posts
    45
    I also take thyroid meds & was told to stay on them unless I wasn't losing, but that's not the case...lost 7 lbs. in 8 days & only have about 6 more to reach my goal ;-)

  8. #8
    Junior Member
    Join Date
    Mar 2009
    Posts
    11
    Hi,
    I'm on armour too, and i am wondering if anyone else here has had a problem with water retention. I have had problems off and on for several years with it, but it was better until I took a new medication that can cause it. That was about 10 days before I began the protocol Then just before my loading days, i started to notice water gain, and all of a sudden I blew up like a balloon. Once I found out about the med I stopped taking it, but the water in my legs and feet is still there. I am trying to up my protein like Dr. S suggests but I can't get rid of it. I know he says water pills aren't good for you and I do have some, i am wondering if i should take one. I don't want to ruin my weight loss program. So far i've lost 5 lbs in 5 days, but i am sure its mostly water.

    Does anyone know anything about water retention and hcg? I would really like to hear that it isn't the hcg!

    musicgirlsuz

  9. #9
    Senior Member mgsondance's Avatar
    Join Date
    Mar 2009
    Location
    Grand Rapids, Michigan
    R/P/M
    P4 of R8, subq injections
    Posts
    16,574
    you can take a diuretic if you'd like- he used them at times. or try an apple day.
    Buying Hcg: http://hcgdietinfo.com/hcgdietforums/f19/buying-hcg-where-do-i-start-39144/

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35